Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

THE BMR FREENESS CONJECTURE FOR THE 2-REFLECTION GROUPS

Abstract : We prove the freeness conjecture of Broue, Malle and Rouquier for the Hecke algebras associated to the primitive complex 2-reflection groups with a single conjugacy class of reflections.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03621316
Contributeur : Louise Dessaivre Connectez-vous pour contacter le contributeur
Soumis le : lundi 28 mars 2022 - 10:19:23
Dernière modification le : mardi 29 mars 2022 - 03:58:29

Lien texte intégral

Identifiants

Collections

Citation

Ivan Marin, Gotz Pfeiffer. THE BMR FREENESS CONJECTURE FOR THE 2-REFLECTION GROUPS. Mathematics of Computation, 2017, 86 (306), pp.2005-2023. ⟨10.1090/mcom/3142⟩. ⟨hal-03621316⟩

Partager

Métriques

Consultations de la notice

1